# SDR SWAA094933

- Difficulty date: August 3, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N671SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23785
- Aircraft time: 68,332 hours, 56,212 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AE702213
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

AIR TURNBACK, AFTER TAKEOFF B-HYDRAULIC PUMP LIGHT ILLUMINATED NOTICED "B" QYT MOVING TO 1/4 TURNED OFF BOTH "B" PUMPS RESERVOIR QTY 1/4 AT GATE.  REMOVED AND REPLACED STEEL FLEX HOSE AT B-ELECTRIC HYDRAULIC PUMP PER MM.
